American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information   
View Article: PDF

[2] Paul W. Bunting, Jan van Leeuwen and Dov Tamari. Deciding associativity for partial multiplication tables of order $3$ . Math. Comp. 32 (1978) 593-605. MR 0498906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Lipshitz. Undecidable existential problems for addition and divisibility in algebraic number rings . Trans. Amer. Math. Soc. 241 (1978) 121-128. MR 0536658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin Weese. The decidability of the theory of Boolean algebras with the quantifier ``there exist infinitely many'' . Proc. Amer. Math. Soc. 64 (1977) 135-138. MR 0439613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leonard Lipshitz. Undecidable existential problems for addition and divisibility in algebraic number rings. II . Proc. Amer. Math. Soc. 64 (1977) 122-128. MR 0536659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald Hackler. Compact groups of real power need not be metrizable . Proc. Amer. Math. Soc. 63 (1977) 187. MR 0442896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Ziegler. A language for topological structures which satisfies a Lindström-theorem. Bull. Amer. Math. Soc. 82 (1976) 568-570. MR 0416908.
Abstract, references, and article information   
View Article: PDF

[9] Walter Baur. Undecidability of the theory of abelian groups with a subgroup . Proc. Amer. Math. Soc. 55 (1976) 125-128. MR 0416890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Anshel. Decision problems for HNN groups and vector addition systems . Math. Comp. 30 (1976) 154-156. MR 0396766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Solomon Garfunkel and James H. Schmerl. The undecidability of theories of groupoids with an extra predicate . Proc. Amer. Math. Soc. 42 (1974) 286-289. MR 0325378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George S. Sacerdote. Some undecidable problems in group theory . Proc. Amer. Math. Soc. 36 (1972) 231-238. MR 0320119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl G. Jockusch and Robert I. Soare. $\Pi \sp{0}\sb{1}$ classes and degrees of theories . Trans. Amer. Math. Soc. 173 (1972) 33-56. MR 0316227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrzej Ehrenfeucht and Jan Mycielski. Abbreviating proofs by adding new axioms. Bull. Amer. Math. Soc. 77 (1971) 366-367. MR 0276090.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1